Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Addison's Disease
Oct 2, 2004

Dr. Bob, I submitted some questions to you several months ago and you affirmed that my doctors and I were on the right track (http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q158580.html) I wanted to let you know after further investigation and lab work my endocrinologist has determined that I have Addison's Disease. I'm now taking a low dose, 7.5 mg per day, of prednisone. Thanks...Rob

Response from Dr. Frascino

Hi Rob,

Excellent! Not that you have Addison's disease, but that you and your doctor identified the cause of your symptoms so that proper treatment could be instituted. I'll bet you're starting to feel a whole lot better!

Thanks for the follow-up note!

Stay well.

Dr. Bob


Previous
15th try i sware.IgE levels are so high???
Next
devasted soul..pleaase help

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement